Alert archive / Indiana / Special Weather Statements in 2012
Special Weather Statement, NWS Indianapolis, IN
NWS Indianapolis, IN issued this special weather statement at Jul 7, 2012, 10:29 PM EDT for Lawrence County, Indiana. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2012, 10:29 PM EDT (02:29 UTC)
- Expired
- Jul 7, 2012, 11:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Indianapolis, IN
County Lawrence County, IN
The radar
The Indianapolis radar (KIND), 87 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.5 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 199 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 2803 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
624
WWUS83 KIND 080229
SPSIND
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 PM EDT SAT JUL 7 2012
INZ062-070-080315-
LAWRENCE-MONROE-
1029 PM EDT SAT JUL 7 2012
...STRONG THUNDERSTORM ADVISORY FOR LAWRENCE AND SOUTHERN MONROE
COUNTIES UNTIL 1115 PM EDT...
AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTH OF BEDFORD...MOVING NORTH AT 5
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HELTONVILLE...
BARTLETTSVILLE...
HARRODSBURG...
FAIRFAX STATE RECREATION AREA...
SMITHVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3891 8667 3899 8669 3906 8668 3913 8655
3907 8640 3888 8628 3886 8628 3871 8648
TIME...MOT...LOC 0229Z 202DEG 3KT 3897 8651
$$
NIELDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this special weather statement went out at Jul 7, 10:08 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 7, 10:08 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1008 PM EDT SAT JUL 7 2012 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 150 PM EDT SAT JUL 7 2012 HOT...DRY HIGH PRESSURE WILL PUSH SOUTH LATE TONIGHT AS A COLD FRONT SAGS ACROSS CENTRAL INDIANA. THE COLD FRONT WILL BRING AN END TO THE TRIPLE DIGIT HEAT...AND MAY ALSO PROVIDE A FEW SHOWERS OR THUNDERSTORMS AS IT PASSES. HOWEVER A DROUGHT-BUSTING SOAKER IS NOT EXPECTED. ANOTHER HIGH PRESSURE SYSTEM WILL BUILD ACROSS THE AREA IN THE WAKE OF THE FRONT. THIS SYSTEM WILL PROVIDE MUCH COOLER AIR FOR MUCH OF THE UPCOMING WORK WEEK AND ALLOW DAILY HIGH TEMPERATURES FALL BACK TOWARD SEASONAL NORMALS. && .NEAR TERM /TONIGHT/... ISSUED AT 1006 PM EDT SAT JUL 7 2012 GOING FORECAST MOSTLY IN GOOD SHAPE. DID NOT CHANGE POPS...AND ONLY MINOR TWEAKS REQUIRED TO TEMPERATURES. HRRR DEVELOPS NO ORGANIZED CONVECTION...ONLY ISOLATED TO VERY WIDELY SCATTERED STORMS. STORMS HAVE SHOWN THE POTENTIAL TO HAVE STRONG WIND GUSTS AS POWERFUL UPDRAFTS COLLAPSE. DYNAMICS ARE ESSENTIALLY NIL...SO MOVEMENT OF STORMS IS ERRATIC TO NEARLY STATIONARY. PREVIOUS DISCUSSION FOLLOWS. ISSUED AT 150 PM EDT SAT JUL 7 2012 SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS BROAD HIGH PRESSURE STRETCHING FROM MISSOURI ACROSS INDIANA TO OHIO AND PA. A COLD FRONT WAS LOCATED ACROSS NORTHERN ILLINOIS AND SOUTHERN MICHIGAN...SLOWLY PUSHING SOUTHWARD. SOME LAKE BREEZE ENHANCEMENT WAS HELPING THE FRONT AROUND LAKE MICHIGAN. TEMPS WERE POISED TO REACH THE MIDDLE 100S TODAY. NO PRECIP ALONG THE FRONT AT THIS TIME AS WELL AS LITTLE CLOUD COVER ACCORDING TO VISIBLE PICTURES. WITH DAYTIME HEATING THIS AFTERNOON...EXPECT WIDELY SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE THROUGH THE HEAT OF THE DAY...AND LINGER INTO THE EVENING HOURS AS SEEN IN PREVIOUS DAYS. HRRR FAILED TO DEVELOP ANY ORGANIZED CONVECTION NEAR THE FRONT...AND NAM HOLDS OFF DEVELOPMENT UNTIL AFTER MIDNIGHT. TIME HEIGHT SECTIONS DO BEGIN TO O SHOW LOWER AND MID LEVEL MOISTURE ARRIVING AFT 06Z WITH SOME LIFT. HOWEVER FORECAST SOUNDINGS FAIL TO SHOW SATURATION...BUT HINT AT JUST HEATING INSTABILITY. DYNAMICS ALOFT ARE WEAK. THUS CONFIDENCE IS QUITE LOW. WILL USE A BLEND OF THE MODELS FOR POPS. AS FOR TEMPS...COLD FRONT LOOKS TO STILL BE PASSING ACROSS THE FORECAST AREA LATE TONIGHT...AND FAR SOUTHERN COUNTIES MAY REMAIN IN THE WARM AIR MASS MUCH OF THE NIGHT. WILL TREND WARMER THAN MAVMOS FOR LOWS...ESPECIALLY GIVEN THE STARTING POINT WHERE WE HAVE TO FALL FROM LATE THIS AFTERNOON. && .SHORT TERM /SUNDAY THROUGH TUESDAY/... ISSUED AT 150 PM EDT SAT JUL 7 2012 MODELS ARE IN PRETTY GOOD AGREEMENT IN THE DURING THIS PERIOD AND WILL USE A BLEND. MAIN FORECAST CHALLENGE WILL BE POPS. FORECAST SOUNDINGS ON SUNDAY INDICATE A WARM AIR STILL LINGERING ALOFT...RESULTING IN AN INVERSION. FURTHERMORE TIME HEIGHTS CONTINUE TO SHOW GOOD MID LEVEL MOISTURE...WHICH LOOK TO BE CLUSTERS OF ICE CRYSTALS AND WATER VAPOR IN THE SKY...ALSO KNOWN AS CLOUDS. THE FRONTAL BOUNDARY WILL STILL BE LINGERING ACROSS THE SOUTHERN PARTS OF THE STATE...AND THIS MAY ACT AS AN EXTRA FORCING FEATURE ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA. HOWEVER FORCING ALOFT REMAINS SLIM TO NONE AS THE STRONG RIDGE OVER THE WESTERN UNITED STATES BEGINS TO BUILD...SLOWLY BRINGING NORTHWESTERLY FLOW TO THE OHIO VALLEY. THUS WILL TRY TO KEEP A DRY FORECAST FOR SUNDAY...PARTICULARLY ACROSS THE NORTHERN PARTS OF THE FORECAST AREA WHERE DRY NE WINDS WILL BEGIN TO MAKE SOME HEADWAY. MAY NEED TO KEEP SOME LOW CHC POPS ACROSS THE SOUTH...AND AGAIN...A BIG RAIN WILL NOT BE EXPECTED TO LACK OF UPPER SUPPORT. GIVEN CLOUDS...WILL TREND HIGHS COOLER THAN MAVMOS. LITTLE CHANGE APPEARS TO OCCUR ON SUNDAY NIGHT AS THE FRONTAL BOUNDARY STALLS NEAR THE OHIO RIVER AND NE SURFACE FLOW CONTINUES ACROSS THE FA. NO SUPPORT ALOFT. WILL CONTINUE WITH A PERSISTENCE TYPE FORECAST WITH LOW CHC POPS ACROSS THE SOUTH AND DRY FORECAST ACROSS THE NORTH. GIVEN SOME EXPECTED CLOUDS IN THE AREA WILL TREND SUNDAY NIGHT LOWS WARMER THAN MAVMOS. MONDAY THROUGH TUESDAY THE BROAD COOLER HIGH PRESSURE SYSTEM OVER THE UPPER MIDWEST APPEARS TO FINALLY PUSH THE LINGERING FRONTAL BOUNDARY FARTHER SOUTH AS A COOLER AND DRY NE SURFACE FLOW PERSISTS. PARTLY CLOUDY DAYS AND MOSTLY CLEAR NIGHTS LOOK THE WAY TO GO AS FORECAST SOUNDINGS SHOW ATTAINABLE CONVECTIVE TEMPERATURES BUT DRY AIR ALOFT AND LITTLE CAPE. THUS WE WILL EXPECT JUST A FEW CU. WILL USE A BLEND ON TEMPS THROUGH THIS PERIOD. && .LONG TERM /TUESDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 158 PM EDT SAT JUL 7 2012 LATEST MODELS ARE IN RELATIVELY GOOD AGREEMENT...AND INDICATE DRY UNTIL AT LEAST SATURDAY. REGIONAL INITIALIZATION HAS A SMALL CHANCE OF PRECIPITATION FRIDAY AND FRIDAY NIGHT...BUT THE INITIALIZATION IS INFLUENCED BY PREVIOUS MODEL RUNS FOR CONTINUITY. CONSIDERING THIS AND ALSO MODELS TEND TO INTRODUCE PRECIPITATION TOO FAST IN A DROUGHT...GOING TOTALLY DRY FRIDAY AND FRIDAY NIGHT. TOO EARLY TO DISCARD SOMEWHAT HIGHER CHANCE OF RAIN REGIONAL MODEL HAS SATURDAY. FOR TEMPS...REGIONAL MODEL NOT ALL BAD BUT AS IWX POINTED OUT PROBABLY NEEDS TO BE BUMPED UP A LITTLE DAYS CONSIDERING EFFECTS OF DRY GROUND. && .AVIATION /DISCUSSION FOR 080300Z TAF UPDATES/... ISSUED AT 1008 PM EDT SAT JUL 7 2012 A STORM SOUTHEAST OF IND THREW OUT AN OUTFLOW BOUNDARY WHICH CAUSED THE WINDS AT IND TO TEMPORARILY SWITCH TO SOUTHEAST AHEAD OF AN APPROACHING WEAK COLD FRONT. THE FRONT HAS BEEN A TAD SLOWER THAN EARLIER THOUGHT...SO DELAYED THE FRONTAL PASSAGE UNTIL 04Z AT IND AND HUF. PREVIOUS DISCUSSION FOLLOWS... VFR SCATTERED CLOUD COVER AND P6SM EXPECTED THROUGH THE PERIOD EXCEPT PERHAPS BRIEFLY IN A THUNDERSTORM. A WEAK FRONT IS EXPECTED TO BE NEAR LAF AROUND ISSUANCE TIME...IND AND HUF AROUND 02Z AND BMG AROUND 06Z. WINDS WILL BE AROUND 5 KNOTS OR LESS AND SWITCH FROM NORTHWEST TO NORTHEAST BEHIND THE BACKDOOR FRONT. PLENTY OF INSTABILITY FOR THUNDERSTORMS...BUT MOISTURE AND LIFT NO IMPRESSIVE...SO COVERAGE WILL NOT BE ENOUGH TO PUT IN THE TAFS UNLESS A STORM DEVELOPS NEAR A TAF SITE NEAR ISSUANCE TIME. THEN...MAY NEED TO ADD A SHORT VCTS OR TEMPO GROUP. WINDS WILL INCREASE TO 10 TO 15 KNOTS AFTER 15Z SUNDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...NIELD SHORT TERM...PUMA LONG TERM....JK AVIATION...MK
Hazardous weather outlook, Jul 7, 8:10 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 810 PM EDT SAT JUL 7 2012 INZ021-028>031-035>049-051>057-060>065-067>072-090015- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 810 PM EDT SAT JUL 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: ISOLATED THUNDERSTORMS WILL BE POSSIBLE. HAZARDS: THUNDERSTORMS PRODUCING BRIEF HEAVY RAIN...GUSTY WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. TIMING: THROUGH THE NIGHT. DISCUSSION: A COLD FRONT WILL SINK INTO THE AREA TONIGHT...PERHAPS SPARKING A FEW THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON SUNDAY...AND ACROSS SOUTHERN PORTIONS OF CENTRAL INDIANA SUNDAY NIGHT. DISCUSSION: A COLD FRONT WILL BRING A CHANCE FOR THUNDERSTORMS ON SUNDAY ALONG WITH MORE SEASONABLE TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT THUNDERSTORM RELATED HAZARDS THROUGH THE WEEKEND. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) NIELD
In the hours before
Special weather statement, Jul 7, 5:17 PM EDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
517 PM EDT SAT JUL 7 2012
INZ028-029-035-072215-
FOUNTAIN-TIPPECANOE-WARREN-
517 PM EDT SAT JUL 7 2012
...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN FOUNTAIN...WESTERN
TIPPECANOE AND NORTHEASTERN WARREN COUNTIES UNTIL 615 PM EDT...
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF WEST LAFAYETTE...OR 12 MILES
WEST OF LAFAYETTE...MOVING EAST AT 5 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SHADELAND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4049 8693 4029 8694 4027 8715 4034 8721
4047 8721
TIME...MOT...LOC 2117Z 281DEG 5KT 4040 8709
NIELDSpecial weather statement, Jul 7, 6:50 PM EDT, 3 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT SAT JUL 7 2012
INZ068-072330-
DAVIESS-
650 PM EDT SAT JUL 7 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN DAVIESS COUNTY UNTIL 730
PM EDT...
AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WASHINGTON...OR 10 MILES
NORTHEAST OF PETERSBURG. THIS STORM WAS NEARLY STATIONARY.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GLENDALE FISHERY...
MONTGOMERY...
CANNELBURG...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3851 8699 3850 8706 3853 8710 3853 8713
3851 8715 3855 8719 3853 8722 3854 8723
3865 8725 3866 8724 3866 8725 3873 8697
3849 8695
TIME...MOT...LOC 2250Z 258DEG 2KT 3858 8713
NIELDSpecial weather statement, Jul 7, 6:55 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
655 PM EDT SAT JUL 7 2012
INZ062-072315-
MONROE-
655 PM EDT SAT JUL 7 2012
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN MONROE COUNTY UNTIL
715 PM EDT...
AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BLOOMINGTON...MOVING SOUTH
AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HARRODSBURG...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3903 8668 3906 8668 3922 8666 3920 8648
3899 8653 3899 8654
TIME...MOT...LOC 2255Z 010DEG 7KT 3912 8660
NIELDSpecial weather statement, Jul 7, 8:40 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 840 PM EDT SAT JUL 7 2012 INZ055-056-080130- JOHNSON-SHELBY- 840 PM EDT SAT JUL 7 2012 ...STRONG THUNDERSTORM ADVISORY FOR NORTHEASTERN JOHNSON AND WESTERN SHELBY COUNTIES UNTIL 930 PM EDT... AT 838 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF FRANKLIN...OR 13 MILES WEST OF SHELBYVILLE...MOVING EAST AT 10 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOGGSTOWN... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 3964 8589 3946 8592 3949 8612 3963 8613 TIME...MOT...LOC 0040Z 270DEG 7KT 3956 8601 NIELD
Local storm report, Jul 7, 9:24 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
924 PM EDT SAT JUL 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM TSTM WND DMG 3 E NEW WHITELAND 39.56N 86.04W
07/07/2012 JOHNSON IN STORM CHASER
TREES UP TO 2 FEET IN DIAMETER BLOWN DOWN. BARN
DESTROYED. PARTIAL ROOF DAMAGE ON ANOTHER BARN. DAMAGE
OCCURRED IN FRONT OF OBSERVER. WIND GUST TO ESTIMATED 70
MPH.
&&
EVENT NUMBER IND1200375
BHHSpecial weather statement, Jul 7, 10:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1029 PM EDT SAT JUL 7 2012
INZ062-070-080315-
LAWRENCE-MONROE-
1029 PM EDT SAT JUL 7 2012
...STRONG THUNDERSTORM ADVISORY FOR LAWRENCE AND SOUTHERN MONROE
COUNTIES UNTIL 1115 PM EDT...
AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTH OF BEDFORD...MOVING NORTH AT 5
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HELTONVILLE...
BARTLETTSVILLE...
HARRODSBURG...
FAIRFAX STATE RECREATION AREA...
SMITHVILLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3891 8667 3899 8669 3906 8668 3913 8655
3907 8640 3888 8628 3886 8628 3871 8648
TIME...MOT...LOC 0229Z 202DEG 3KT 3897 8651
NIELDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 8:40 PM EDT | Special Weather Statement | IND | Johnson | 50 min |
| Jul 7, 10:31 PM EDT | Special Weather Statement | IND | Jackson | 44 min |
| Jul 8, 1:25 PM EDT | Severe Thunderstorm Warning | IND | Lawrence, Monroe | 50 min |
| Jul 8, 1:43 PM EDT | Severe Thunderstorm Warning | IND | Lawrence | 32 min |
| Jul 8, 2:15 PM EDT | Severe Thunderstorm Warning | IND | Brown, Jackson, Lawrence | 45 min |
| Jul 8, 2:39 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 51 min |
| Jul 8, 2:49 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox | 41 min |
| Jul 8, 3:03 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 27 min |
| Jul 8, 3:10 PM EDT | Severe Thunderstorm Warning | IND | Sullivan | 50 min |
| Jul 8, 3:17 PM EDT | Areal Flood Advisory | IND | Lawrence, Martin | 3 hr |
| Jul 8, 3:24 PM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 51 min |
| Jul 8, 3:29 PM EDT | Severe Thunderstorm Warning | IND | Greene | 46 min |
| Jul 8, 3:35 PM EDT | Severe Thunderstorm Warning | IND | Monroe | 40 min |
| Jul 8, 3:37 PM EDT | Areal Flood Advisory | IND | Greene | 3 hr |
| Jul 8, 3:41 PM EDT | Areal Flood Advisory | IND | Jackson | 3 hr |
| Jul 8, 4:03 PM EDT | Severe Thunderstorm Warning | IND | Clay | 10 min |
| Jul 8, 4:22 PM EDT | Areal Flood Advisory | IND | Greene, Lawrence, Monroe | 3 hr |
| Jul 8, 5:44 PM EDT | Special Weather Statement | IND | Knox | 46 min |
Nearby
Special Weather Statements in Indiana, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.